# SDR CALA2013091191210

- Difficulty date: November 10, 2009
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,069 hours, 8,191 cycles
- Engine: Pwa PW4056
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER AFT UPPER CHORD, STATION 2590, RBL 43.5 A FASTENER HOLE WAS FOUND DAMAGED DURING COA 850111.  OVER-SIZED HOLE TO APPROXIMATELY 0.469 INCHES & INSTALLED BOLT WITH NUT IAW UA-EVA-72110 & FAA FORM 8100-9. (DIFFICULTY DATE SUBMITTED AS 11/10/2008)
